Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 518727, 11 pages
http://dx.doi.org/10.1155/2014/518727
Research Article

The Interpolating Boundary Element-Free Method for Unilateral Problems Arising in Variational Inequalities

College of Mathematics Science, Chongqing Normal University, Chongqing 400047, China

Received 26 November 2013; Revised 30 December 2013; Accepted 31 December 2013; Published 12 February 2014

Academic Editor: Yumin Cheng

Copyright © 2014 Fen Li and Xiaolin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fen Li and Xiaolin Li, “The Interpolating Boundary Element-Free Method for Unilateral Problems Arising in Variational Inequalities,” Mathematical Problems in Engineering, vol. 2014, Article ID 518727, 11 pages, 2014. https://doi.org/10.1155/2014/518727.